# SDR AALA200910628

- Difficulty date: January 5, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 67,764 hours, 31,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, SMALL DING IN TRAILING EDGE FLAP AFT OF NR 4 MAIN GEAR.  INSTALLED FLUSH REPAIR PER SRM 57-01-00, FIGURE 5 SHEET 2.
